# SDR 2008UALA01771

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 29,656 hours, 8,007 cycles
- Engine: Pwa PW4052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN JUST AFTER NR 2 ENGINE STARTED APU HAS NO POWER ON INITIAL TESTING. SUSPECT RELAY. REPLACED RELAY STARTS NORMALLY AND ACCEPTS POWER TRANSFERS. AC OK FOR SERVICE
